# SDR AALA20180105004

- Difficulty date: January 5, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 26,810 hours, 10,661 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E, A
- Precautionary procedure: A

## Discrepancy

COMPRESSOR STALLS DURING TAKE OFF, FLAMES REPORTED BY TOWER, OUT OF THE NR 2 ENGINE, RETURNED TO DEPARTURE.  AIRCRAFT GROUNDED.  REPLACED THE RIGHT ENGINE IAW SIC 71-94-01.TESTED AND LEAK CHECKED GOOD.
